Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 78, NWS Buffalo, NY

July 29, 20204 counties in New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 29, 2020, 6:37 PM EDT for 4 counties in New York. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2020, 6:37 PM EDT (22:37 UTC)
Expired
Jul 29, 2020, 7:28 PM EDT
In force
51 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Genesee County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY

The radar

The Buffalo radar (KBUF), 89 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 6:46 PM EDTTSTM WND DMGWheatland Center, NYSEVERAL POWERLINES DOWN
Jul 29, 6:50 PM EDTTSTM WND DMG1 S Garbutt, NYLARGE TREE DOWN ACROSS UNION ST
Jul 29, 6:52 PM EDTTSTM WND DMG1 Nne Maxwell, NYLARGE TREE DOWN ACROSS SOUTH RD NEAR SCOTTSVILLE
Jul 29, 6:52 PM EDTTSTM WND DMG1 Sse Scottsville, NYTWO TREES DOWN ON QUAKER RD NEAR RIVER RD
Jul 29, 6:53 PM EDTTORNADOWheatland Center, NYSTORM SURVEY CONFIRMED EF0 TORNADO DAMAGE ALONG THE OATKA CREEK FROM SOUTH OF WHEATLAND CENTER TO SOUTH OF SCOTTSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2020-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2020-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
995 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

589 
WUUS51 KBUF 292237
SVRBUF
NYC037-051-055-069-292345-
/O.NEW.KBUF.SV.W.0078.200729T2237Z-200729T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
637 PM EDT Wed Jul 29 2020

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Livingston County in western New York...
  Southern Monroe County in western New York...
  Northeastern Genesee County in western New York...
  Northwestern Ontario County in western New York...

* Until 745 PM EDT..

* At 637 PM EDT, a severe thunderstorm was located near Le Roy, or 11
  miles east of Batavia, moving east at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Henrietta, Le Roy, Avon, Victor, Honeoye Falls, Bristol, Caledonia,
  Lima, Scottsville and Churchville.

 This includes the following highways...
 Interstate 390 between exits 10 and 12.
 Interstate 90 between exits 47 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Buffalo.

&&

LAT...LON 4295 7806 4311 7799 4307 7737 4304 7737
      4303 7731 4280 7736
TIME...MOT...LOC 2237Z 279DEG 20KT 4301 7795 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Fries
3 follow-up statements
200 
WWUS51 KBUF 292308
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
708 PM EDT Wed Jul 29 2020

NYC037-051-055-069-292345-
/O.CON.KBUF.SV.W.0078.000000T0000Z-200729T2345Z/
Livingston NY-Monroe NY-Genesee NY-Ontario NY-
708 PM EDT Wed Jul 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN LIVINGSTON...SOUTHERN MONROE...NORTHEASTERN GENESEE
AND NORTHWESTERN ONTARIO COUNTIES...

At 708 PM EDT, a severe thunderstorm was located near Byron, or 10
miles south of Brockport, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Henrietta, Victor, Honeoye Falls, Bristol, Caledonia, Lima,
Scottsville, Churchville, Bloomfield and Farmington.

 This includes the following highways...
 Interstate 390 between exits 11 and 12.
 Interstate 90 between exits 47 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.

&&

LAT...LON 4311 7799 4307 7737 4304 7737 4303 7731
      4280 7736 4303 7803
TIME...MOT...LOC 2308Z 284DEG 27KT 4307 7799 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Fries
434 
WWUS51 KBUF 292321
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
721 PM EDT Wed Jul 29 2020

NYC037-051-292331-
/O.CAN.KBUF.SV.W.0078.000000T0000Z-200729T2345Z/
Livingston NY-Genesee NY-
721 PM EDT Wed Jul 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIVINGSTON AND
NORTHEASTERN GENESEE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4292 7756 4294 7758 4294 7763 4298 7773
      4299 7773 4299 7775 4304 7789 4310 7789
      4307 7737 4304 7737 4303 7731 4284 7735
TIME...MOT...LOC 2321Z 279DEG 37KT 4306 7777 

$$

NYC055-069-292345-
/O.CON.KBUF.SV.W.0078.000000T0000Z-200729T2345Z/
Monroe NY-Ontario NY-
721 PM EDT Wed Jul 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN MONROE AND NORTHWESTERN ONTARIO COUNTIES...

At 721 PM EDT, a severe thunderstorm was located near Scottsville, or
near Chili, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Henrietta, Victor, Honeoye Falls, Scottsville, Churchville,
Bloomfield, Farmington, Mendon, Riga and East Bloomfield.

 This includes the following highways...
 Interstate 390 between exits 11 and 12.
 Interstate 90 between exits 46 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Buffalo.

&&

LAT...LON 4292 7756 4294 7758 4294 7763 4298 7773
      4299 7773 4299 7775 4304 7789 4310 7789
      4307 7737 4304 7737 4303 7731 4284 7735
TIME...MOT...LOC 2321Z 279DEG 37KT 4306 7777 

HAIL...<.75IN
WIND...60MPH
 
$$

Fries
148 
WWUS51 KBUF 292328
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
728 PM EDT Wed Jul 29 2020

NYC055-069-292338-
/O.CAN.KBUF.SV.W.0078.000000T0000Z-200729T2345Z/
Monroe NY-Ontario NY-
728 PM EDT Wed Jul 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONROE AND
NORTHWESTERN ONTARIO COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Buffalo.

LAT...LON 4292 7756 4294 7758 4294 7763 4298 7773
      4299 7773 4299 7775 4304 7789 4310 7789
      4307 7737 4304 7737 4303 7731 4284 7735
TIME...MOT...LOC 2326Z 279DEG 20KT 4305 7772 

$$

Fries

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 4:58 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 29, 4:58 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
458 PM EDT Wed Jul 29 2020

.SYNOPSIS...
An unsettled pattern will last through Thursday as an upper level
low pressure system slowly moves away from the region. Dry weather
will return for Friday into Saturday before the next chance for rain
moves into the area Saturday night into Sunday.

&&

.NEAR TERM /THROUGH THURSDAY/...
Main area of severe weather is moving into Finger Lakes late this
afternoon, but the Lake Ontario lake breeze continues to bubble and
slowly intensify with plenty of CAPE and shear.  1 minute MDS GOES
sector is doing a nice job showing cloud streets feeding into this
area.   Meanwhile, convection is approaching from upstream over Lake
Erie and loosely associated with a surface frontal boundary. This
area should see some weakening by the time it arrives this evening,
but will need to maintain a chance of showers and thunderstorms for
much of the region until this passes.  Late tonight, lingering
moisture combined with lowering H85 temps to around 12C will help to
initiate a weak lake response. Low temperatures tonight will fall to
the low to mid 60s.

Thursday, the potential for scattered showers will continue as the
trough axis moves through the area. With H85 temps still around 12C
for the day, a lake response will still be possible downwind of both
lakes as well especially in the morning. Instability will be cut
down compared to today though, so only will have a slight chance of
thunder. Temperatures on Thursday will be in the mid 70s to low 80s.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
One last frontal boundary crosses Thursday night. Still looks cold
enough in N to NE flow behind the front to have another small lake
response (sprinkles or light showers) along the south shore of Lake
Ontario. At the least will have scattered to broken cloud cover into
Friday with the cooler flow off Lake Ontario.

Sfc high pressure with confluent upper flow will finally support
fair dry weather later Friday into Friday night.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
At the start of this period there will be two positively tilted
upper level troughs; one axis lying across the southeastern Plains
and the other across the northern Manitoba and Ontario boarder.
Throughout the period, these two troughs will merge and elongate
into the deep southeast before lifting northeast by the middle of
next week.

Translating the previously described upper air pattern down to the
surface, a bubble of high pressure will reside across the region
keeping the majority of the day dry however, two surface features
are worth noting as they will end up being the main players for the
middle portions of the forecast period. First, is a low pressure
system in the central Mississippi Valley and second, a surface cold
front lying across Minnesota and Ontario. The low pressure system
will work its way northeast across the Ohio Valley Saturday, with
its warm frontal boundary arriving to the New York/Pennsylvania
boarder late in the day Saturday/Saturday night which will increase
the chance for showers throughout Saturday night. The surface low
will then cross both Lake Erie and Ontario Sunday supporting the
likelihood for showers and thunderstorms. As the low departs to the
northeast, the aforementioned cold front will then cross the area
Sunday night through Monday which will continue the chances for
showers and thunderstorms. As the cold front exits to the east,
chances for showers will diminish from west to east throughout the
day on Tuesday.

For the Tuesday night through Wednesday timeframe, the model
guidances have discrepancies regarding the upper level pattern. Both
the ECMWF and Canadian model develop a closed low over Ontario which
will keep the possibilities for showers in the forecast. The GFS on
the other hand does not have the development of the closed low which
will be the drier solution to the forecast. Due to the model
disagreements and the uncertainty as to what will play out, kept
slight chances for showers across the forecast area for Tuesday
night and Wednesday.

Temperatures will have a slight cooling trend throughout this
period. The start of the period will have highs in the upper 70s to
mid 80s Saturday, and cool off to highs in the mid to upper 70s with
a few places reaching 80 by Wednesday.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
Additional scattered showers and thunderstorms will continue into
the evening a shortwave trough and cold front approaches from the
west. The primary concern will be from about KIAG-KROC through 00Z.
Conditions will be primarily VFR, but brief periods of MVFR to IFR
will occur during any heavier showers or thunderstorms.

Mainly VFR conditions are expected for the rest of tonight through
Thursday with a few showers possible.

Outlook...

Thursday Night through Friday...Mainly VFR. Isolated showers
especially closer to south shore of Lake Ontario. River valley fog
possible across the Western Southern Tier early each morning.
Saturday...VFR.
Sunday and Monday...MVFR/VFR with a chance of showers and
thunderstorms.

&&

.MARINE...
A cold front will push across the Lower Great Lakes tonight.
Freshening southwest winds on Lake Erie for a few hours ahead of the
front will continue to support marginal Small Craft Advisories.
Winds are expected to be a bit lighter on Lake Ontario.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020-
         040-041.

&&

SYNOPSIS...JLA/SW/Zaff
NEAR TERM...JLA/Zaff
SHORT TERM...JLA
LONG TERM...EAJ
AVIATION...JLA/SW/Zaff
MARINE...JLA/SW
Hazardous weather outlook, Jul 29, 1:27 PM EDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
127 PM EDT Wed Jul 29 2020

NYZ001>008-010>014-019>021-085-301730-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
127 PM EDT Wed Jul 29 2020

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...This afternoon and tonight.

Scattered strong storms are expected across the region this
afternoon into early this evening. An isolated severe thunderstorm
with damaging winds cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-301730-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
127 PM EDT Wed Jul 29 2020

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

Scattered strong storms are possible across the region this afternoon
into early this evening. An isolated severe thunderstorm with damaging
winds cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Local storm report, Jul 29, 5:24 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
524 PM EDT WED JUL 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 E PALMYRA             43.06N  77.21W
07/29/2020                   WAYNE              NY   LAW ENFORCEMENT

            LARGE TREE DOWN ON POWERLINES ON ROUTE 31

&&

EVENT NUMBER BUF2000933

HITCHCOCK
Special weather statement, Jul 29, 5:35 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
535 PM EDT Wed Jul 29 2020

NYZ001>003-011-292200-
Orleans-Genesee-Niagara-Monroe-
535 PM EDT Wed Jul 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN NIAGARA...
SOUTHERN ORLEANS...WEST CENTRAL MONROE AND NORTHERN GENESEE
COUNTIES...

At 535 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sanborn to near Byron. The
line of storms is nearly stationary.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Lockport, Churchville, Alabama, Bergen, Elba, Pendleton Center,
Wolcottsville and Rapids.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4317 7882 4317 7784 4308 7786 4309 7851
      4310 7851 4309 7852 4309 7854 4310 7854
      4309 7857 4309 7863 4310 7864 4309 7864
      4309 7888
TIME...MOT...LOC 2135Z 090DEG 3KT 4313 7882 4313 7806

Fries
Local storm report, Jul 29, 5:40 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
540 PM EDT WED JUL 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     2 E ROCHESTER           43.17N  77.58W
07/29/2020                   MONROE             NY   SOCIAL MEDIA

            TREE DOWN ON PARKED CAR ON BAYCLIFF DR

&&

EVENT NUMBER BUF2000934

HITCHCOCK
Local storm report, Jul 29, 5:48 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
548 PM EDT WED JUL 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     HARD POINT              43.09N  76.66W
07/29/2020                   CAYUGA             NY   LAW ENFORCEMENT

            LARGE TREE DOWN ON HARD POINT RD

&&

EVENT NUMBER BUF2000935

HITCHCOCK
Local storm report, Jul 29, 6:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
632 PM EDT WED JUL 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     1 N BASOM               43.08N  78.39W
07/29/2020                   GENESEE            NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

0555 PM     TSTM WND DMG     OAKFIELD                43.06N  78.27W
07/29/2020                   GENESEE            NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN

&&

EVENT NUMBER BUF2000936
EVENT NUMBER BUF2000937

FRIES
Special weather statement, Jul 29, 6:34 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
634 PM EDT Wed Jul 29 2020

NYZ003-011-013-014-292300-
Ontario-Livingston-Genesee-Monroe-
634 PM EDT Wed Jul 29 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LIVINGSTON...
SOUTHWESTERN MONROE...NORTHEASTERN GENESEE AND NORTHWESTERN ONTARIO
COUNTIES...

At 634 PM EDT, a strong thunderstorm was located over Le Roy, or 10
miles east of Batavia, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Le Roy, Avon, Honeoye Falls, Caledonia, Lima, Scottsville, Mendon,
Riga, Rush, West Bloomfield, Stafford, Livonia, Bergen, Fishers,
Martin, Industry, South Lima, Mumford and Garbutt.

This includes the following highways...
 Interstate 390 between exits 9 and 11.
 Interstate 90 near exit 47.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4297 7808 4310 7802 4301 7744 4279 7755
TIME...MOT...LOC 2234Z 289DEG 38KT 4300 7797

Fries

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 4:20 AM EDTSmall Craft AdvisoryBUF16 hr
Jul 29, 10:06 AM EDTSpecial Weather StatementBUFErie54 min
Jul 29, 10:51 AM EDTSpecial Weather StatementBUFGenesee54 min
Jul 29, 10:55 AM EDTSpecial Marine WarningBUF23 min
Jul 29, 11:35 AM EDTSpecial Weather StatementBUFLivingston55 min
Jul 29, 11:51 AM EDTSpecial Weather StatementBUFWyoming54 min
Jul 29, 12:21 PM EDTSpecial Weather StatementBUFWyoming39 min
Jul 29, 12:26 PM EDTSpecial Weather StatementBUFOntario34 min
Jul 29, 1:09 PM EDTSpecial Weather StatementBUFLivingston36 min
Jul 29, 1:19 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Ontario41 min
Jul 29, 1:28 PM EDTSevere Thunderstorm WarningBUFChautauqua62 min
Jul 29, 1:48 PM EDTSpecial Marine WarningBUF42 min
Jul 29, 2:10 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua65 min
Jul 29, 2:13 PM EDTSpecial Weather StatementBUFErie32 min
Jul 29, 2:25 PM EDTSpecial Marine WarningBUF50 min
Jul 29, 2:49 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Livingston, Wyoming56 min
Jul 29, 2:53 PM EDTSpecial Weather StatementBUFErie, Wyoming52 min
Jul 29, 3:27 PM EDTSevere Thunderstorm WarningBUFLivingston, Wyoming48 min
Jul 29, 3:41 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario64 min
Jul 29, 3:45 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Ontario45 min
Jul 29, 4:15 PM EDTSpecial Weather StatementBUFMonroe45 min
Jul 29, 4:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Wayne40 min
Jul 29, 4:40 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne38 min
Jul 29, 4:56 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne64 min
Jul 29, 5:35 PM EDTSpecial Weather StatementBUFGenesee25 min
Jul 29, 5:42 PM EDTSevere Thunderstorm WarningBUFGenesee, Orleans48 min
Jul 29, 6:34 PM EDTSpecial Weather StatementBUFLivingston26 min
Jul 29, 6:41 PM EDTSevere Thunderstorm WarningBUFGenesee, Orleans34 min
Jul 29, 6:50 PM EDTTornado WarningBUFLivingston, Monroe, Ontario28 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.